MathSciNet Relay Station
MathSciNet bibliographic data
MR2439410 (2009k:93088) 93C25 (34G25 35R70 47J35 49J24 49J53 93B05)
Cârjă, Ovidiu; Necula, Mihai; Vrabie, Ioan I. Necessary and sufficient conditions for viability for semilinear differential inclusions. Trans. Amer. Math. Soc. 361 (2009), no. 1, 343–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement